# SDR QXEA2025063000268

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 17,246 hours, 11,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR (MAIN PASSENGER DOOR)  DIFFICULT TO OPEN. REMOVED FROM SERVICE. OPENED AND CLOSED L1 DOOR SEVERAL TIMES.  DOOR OPERATES SMOOTHLY.  NO DEFECTS NOTED.  COULD NOT DUPLICATE. NO PARTS REPLACED. RETURNED TO SERVICE.
